# SDR DALA2022110107089

- Difficulty date: October 30, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 76,460 hours, 10,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 52B EMERGENCY LIGHT HANGINGOFF SEAT. CORRECTIVE ACTION: R/R EMERGENCY LIGHT HOLDER. (2475500)
